# SDR VNAA2013071100008

- Difficulty date: July 11, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 21,377 hours, 21,303 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL122903
- Condition: Failed
- Location: Mlg
- Part time: 19,692 hours, 19,502 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AT GEAR EXTENSION.  ALL GEAR REMAINED UP.  A PROXIMITY SYS 1 FAULT STATUS MESSAGE WAS ALSO REPORTED.  EXTENDED GEAR WITH EMERGENCY EXTENSION AND LANDED SAFELY.  A NOSEWHEEL STEERING INOPERATIVE CAUTION MESSAGE OCCURRED AFTER NOSEWHEEL TOUCHDOWN.  MX TROUBLESHOT, R & R LANDING GEAR SELECTOR VALVE AND PERFORMED CHECKS USING AMM.  ACFT RELEASED FOR SERVICE.
